# SDR SWAA2012103008971

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 55,487 hours, 45,073 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 480, STR 14R.  REMOVED AND REPLACED CLIP IAW BOEING DWG.
